# SDR DXTA200803226

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

STRONG NOSE WHEEL SHIMMY ON TAKEOFF.  ABORTED TAKEOFF.  (S)
